Universidad Complutense de Madrid
E-Prints Complutense

On a complete rigid Leibniz non-Lie algebra in arbitrary dimension

Impacto

Downloads

Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2013) On a complete rigid Leibniz non-Lie algebra in arbitrary dimension. Linear Algebra and its Applications, 438 (8). pp. 3397-3407. ISSN 0024-3795

[img] PDF
Restringido a Repository staff only

318kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0024379513000542


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We show that the only indecomposable solvable Leibniz non-Lie algebra L0 with nilradical of maximal nilpotence index is rigid in any dimension, andmoreover that it is complete, i.e., only possesses inner derivations. The possible contractions of L0 onto Lie algebras are obtained.


Item Type:Article
Uncontrolled Keywords:Leibniz algebra; Rigid; Contractions; Deformations; Complete
Subjects:Sciences > Mathematics > Algebra
ID Code:21282
Deposited On:10 May 2013 11:24
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page